# SDR R61A2023081100416

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000044
- Aircraft time: 40,811 hours, 27,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL CF III HAS TOOLING/ DRILL MARK ABOVE FASTENER HEADS IN STGR 18R BETWEEN FR 75 - FR 76 LOCATED BEHIND AFT WING TO BODY FAIRING UPPER ATTACH STRUCTURE WHICH HAS 1 NUT- PLATE WITH DRILLED THROUGH INSERT AS MARKED.
